Platinum-induced hearing loss after treatment for childhood cancer.

@article{As2016PlatinuminducedHL,
  title={Platinum-induced hearing loss after treatment for childhood cancer.},
  author={Jorrit W van As and H. van den Berg and E. C. van Dalen},
  journal={The Cochrane database of systematic reviews},
  year={2016},
  volume={8},
  pages={
          CD010181
        }
}
  • Jorrit W van As, H. van den Berg, E. C. van Dalen
  • Published 2016
  • Medicine
  • The Cochrane database of systematic reviews
  • BACKGROUND Platinum-based therapy, including cisplatin, carboplatin, oxaliplatin or a combination of these, is used to treat a variety of paediatric malignancies. Unfortunately, one of the most important adverse effects is the occurrence of hearing loss or ototoxicity. There is a wide variation in the reported prevalence of platinum-induced ototoxicity and the associated risk factors. More insight into the prevalence of and risk factors for platinum-induced hearing loss is essential in order to… CONTINUE READING
    17 Citations
    Cochrane corner: platinum-induced hearing loss after treatment for childhood cancer
    • 1
    Ototoxicity monitoring in children treated with platinum chemotherapy
    • 25
    Pharmacogenetics of drug-induced ototoxicity caused by aminoglycosides and cisplatin.
    • 23

    References

    SHOWING 1-3 OF 3 REFERENCES
    Challenges in ototoxicity monitoring in the pediatric oncology population.
    • J. Bass, S. Bhagat
    • Psychology, Medicine
    • Journal of the American Academy of Audiology
    • 2014
    • 17
    Not all participants had finished their platinum treatment (additional information provided by the authors
    • 2014
    Conference proceeding; full-text manuscript currently published and excluded from this review (Nageswara
    • 2011